Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Existence theorems for generalized Hammerstein equations


Authors: P. N. Srikanth and M. C. Joshi
Journal: Proc. Amer. Math. Soc. 78 (1980), 369-374
MSC: Primary 45G10; Secondary 47H15
MathSciNet review: 553379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain existence theorems for generalized Hammerstein-type equations $ K(u)Nu + u = 0$, where for each u in the dual $ {X^\ast}$ of a real reflexive Banach space $ X,K(u):X \to {X^\ast}$ is a bounded linear map and $ N:{X^\ast} \to X$ is any map (possibly nonlinear). The method we adopt is totally different from the methods adopted so far in solving these equations. Our results in the reflexive space generalize corresponding results of Petry and Schillings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45G10, 47H15

Retrieve articles in all journals with MSC: 45G10, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553379-1
PII: S 0002-9939(1980)0553379-1
Article copyright: © Copyright 1980 American Mathematical Society